# SDR IPXA2020021452113

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 53,664 hours, 17,860 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11CRACK ON SKIN ASSY (P/N: 311T2450-23) OF #2 PYLON INBD PNL#442AL CUTOUT EDGE.REPAIR I.A.W. BOEING SRID: 4-4687665939 AND UPS EO B767-5410-75495-A.
